# SDR ABXA9900144

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115441
- Condition: Cracked
- Location: Bs 237
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER CARGO COMPARTMENT FLOORBEAM CRACKED AT STATION  237, LBL 6.0.  REPAIRED FLOORBEAM IAW DC9 SRM SUPP DWG K05011.
